# SDR IPXA12671480

- Difficulty date: January 26, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587614
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DENT-FWD CABIN INTERIOR M/D CARGO FLOOR PANEL DENTED AT STA 883, RBL 84, NR 28116.  DENT 2.8"(LENGTH) X 2.5"(WIDTH) X 0.95"(DEPTH) REPAIRED IAW EO NR B767-5320-9693-H.
